CSpace

Browse/Search Results:  1-3 of 3 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
On a quasilinear elliptic eigenvalue problem with constraint 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2004, 卷号: 47, 期号: 4, 页码: 523-537
Authors:  Chen, JQ;  Chen, SW;  Li, YQ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
multiple solutions  sign-changing solution  critical point theory  quasilinear elliptic eigenvalue  
Existence of solutions for a nonlinear PDE with an inverse square potential 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2003, 卷号: 195, 期号: 2, 页码: 497-519
Authors:  Chen, JQ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
critical point theory  inverse square potential  critical Sobolev exponent  
On multiple solutions of a singular quasilinear equation on unbounded domain 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2002, 卷号: 275, 期号: 2, 页码: 733-746
Authors:  Chen, JQ;  Li, SJ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
critical point theory  quasilinear equation  p-Laplacian  multiple solutions